Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Normal subgroups contained in Frattini subgroups are Frattini subgroups


Author: R. B. J. T. Allenby
Journal: Proc. Amer. Math. Soc. 78 (1980), 315-318
MSC: Primary 20D25
MathSciNet review: 553365
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if N is a normal subgroup of the finite group G and if $ N \subseteq \Phi (G)$, then there exists a finite group U such that $ N = \Phi (U)$ exactly. In particular, we see that the generalizations apparent in the conclusions of several recently stated theorems are illusory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D25

Retrieve articles in all journals with MSC: 20D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0553365-1
PII: S 0002-9939(1980)0553365-1
Keywords: Frattini subgroup, (generalized) free product, free group, wreath product, alternating group
Article copyright: © Copyright 1980 American Mathematical Society